Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 2:06 PM EDT for Rockdale County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 2:06 PM EDT (18:06 UTC)
- Expired
- Jun 17, 2016, 2:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Rockdale County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:20 PM EDT | TSTM WND DMG | 2 Ssw Eastdale Mobile H, GA | THE ROCKDALE COUNTY EMERGENCY MANAGER REPORTED TREES AND POWER LINES BLOWN DOWN ON STATE HIGHWAY 138 SOUTH AT EBENEZER ROAD AND AT FLAT SHOALS ROAD. |
| Jun 17, 2:30 PM EDT | TSTM WND DMG | 2 Ssw Eastdale Mobile H, GA | THE ROCKDALE COUNTY EMERGENCY MANAGER REPORTED TREES AND POWER LINES BLOWN DOWN ON STATE HIGHWAY 138 SOUTH AT EBENEZER ROAD AND AT FLAT SHOALS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
160
WWUS82 KFFC 171806
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI JUN 17 2016
GAZ045-046-171830-
DEKALB GA-ROCKDALE GA-
206 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 230 PM EDT...
AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR CANDLER-MCAFEE...OR 8
MILES SOUTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...SNAPFINGER...MILSTEAD...PANOLA MOUNTAIN STATE
PARK...RICHARDSON PARK...ARABIA MOUNTAIN...BELMONT...REDAN AND
MAGNET.
LAT...LON 3377 8418 3368 8392 3366 8393 3357 8401
3354 8406 3357 8411 3356 8412 3357 8413
3363 8418 3364 8418 3365 8421 3370 8425
TIME...MOT...LOC 1806Z 300DEG 26KT 3369 8419
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:45 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 17, 12:45 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion...Update for Aviation National Weather Service Peachtree City GA 1245 PM EDT FRI JUN 17 2016 .Update... Have updated pops to account for developing convection. Otherwise no changes. 41 .PREV DISCUSSION... /Issued 347 AM EDT FRI JUN 17 2016/ SHORT TERM /Today through Saturday/... Potentially active convective day on tap for much of the outlook area. A frontal boundary currently stretches from coastal North Carolina back through central Tennessee. This boundary is progged to move slowly south today. Scattered showers and thunderstorms are expected to develop along and south of the boundary this afternoon. Strong thunderstorms are likely...with a few severe thunderstorms possible. Regional radar loop continues to show isolated showers and thunderstorms moving SE in the flow early this morning. Most of the activity has weakened as it approaches northern Georgia, but cannot rule out a strong thunderstorm early this morning, especially across far NE Georgia. The hi-res models were in a little better agreement last evening...and have begun to diverge a bit early this morning. Overall, convective initiation should be around 16Z today and this is pretty consistent among the HRRR and local runs of the ARW and WRF. However, all of the hi-res models are developing convection in different areas. The HRRR seems to develop convection along the frontal boundary this afternoon. The ARW/WRF may actually be picking up on the complex currently developing across southern MO...and possibly firing convection on its outflow later this afternoon. The ARW/WRF were developing convection more along the front in earlier runs. Not very confident on which solution will actually play out, so have kept pops in the chance range. Pops could later be adjusted to accommodate any complexes approaching from the northwest or clusters along the front. The atmosphere remains very moist and unstable...so any thunderstorms that develop will definitely have enough available energy to become strong and/or severe. Flow aloft remains 25kt or less and with PWATS between 1.5 and 2 inches, locally heavy rainfall will definitely occur. Afternoon forecast soundings show a fairly decent inverted-v structure with unidirectional flow...so damaging wind gusts should the primary mode of severe weather. However, with a 500mb trough swinging through the area this afternoon, this may lead to a steepening of mid level lapse rates, increasing the potential for large hail. One more hot day on tap for the CWFA before temps return to more normal values. High temps outside of mountains will be in the 90s...with middle to upper 90s possible in the southeast. However, values may end up being tempered a bit, especially if precip develops early in the afternoon. Temps on Saturday will mostly be in the 80s...outside of the higher terrain. Todays frontal boundary is progged to settle across south Georgia or the Florida panhandle by late tonight or early Saturday. A drier airmass will settle across the area north of the old boundary. Models have been progging these frontal boundaries to make it much further south than they have been lately, so the front may struggle to push completely out of the CWFA. NListemaa LONG TERM /Saturday Night through Thursday/... The last of the precip chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this timeframe. A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL && .AVIATION... 18Z Update... Convection should continue to develop on a southward sinking boundary this afternoon and evening...affecting most of the taf sites. Some storms expected to be severe. Winds should remain on the west side through today and frequent gusts to around 20kt are likely. Models are progging a wind shift to the east overnight behind the front, increasing the potential for a bkn deck of stratus overnight. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 95 68 83 60 / 20 10 10 0 Atlanta 92 70 83 64 / 40 10 10 0 Blairsville 85 62 81 57 / 10 10 10 0 Cartersville 91 68 85 62 / 30 5 10 0 Columbus 94 73 87 67 / 40 20 10 5 Gainesville 90 68 80 62 / 20 10 10 0 Macon 97 71 85 63 / 40 20 10 5 Rome 92 68 87 62 / 20 5 10 0 Peachtree City 93 69 84 61 / 40 10 10 0 Vidalia 97 72 84 64 / 40 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 17, 1:27 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT FRI JUN 17 2016
GAZ021-022-032>034-045-171815-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
127 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DEKALB...NORTHEASTERN
COBB...NORTH FULTON...WESTERN GWINNETT...SOUTHEASTERN CHEROKEE AND
SOUTHWESTERN FORSYTH COUNTIES UNTIL 215 PM EDT...
AT 126 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
MILTON TO ROSWELL...MOVING SOUTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANDY SPRINGS...
ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...MILTON...DULUTH...
SUGAR HILL...SUWANEE...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...
CLARKSTON...STONE MOUNTAIN...BERKELEY LAKE...PINE LAKE...NORTH
ATLANTA...NORTH DECATUR AND TUCKER.
LAT...LON 3414 8408 3378 8406 3379 8429 3398 8444
3415 8447 3422 8440
TIME...MOT...LOC 1726Z 315DEG 24KT 3412 8435 3400 8437Special weather statement, Jun 17, 1:30 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT FRI JUN 17 2016
GAZ019-020-171800-
BARTOW GA-FLOYD GA-
130 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 200 PM EDT...
AT 129 PM EDT...A STRONG THUNDERSTORM WAS OVER SHANNON...OR NEAR
ROME...MOVING SOUTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...SHANNON...LINDALE AND PINSON.
LAT...LON 3431 8523 3438 8518 3440 8506 3429 8485
3414 8517
TIME...MOT...LOC 1729Z 323DEG 30KT 3430 8509Special weather statement, Jun 17, 1:42 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT FRI JUN 17 2016
GAZ032-033-045-171815-
DEKALB GA-COBB GA-NORTH FULTON GA-
142 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...EASTERN COBB AND
SOUTHWESTERN NORTH FULTON COUNTIES UNTIL 215 PM EDT...
AT 141 PM EDT...A STRONG THUNDERSTORM WAS NEAR SANDY SPRINGS...OR
NEAR MARIETTA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DECATUR...SANDY SPRINGS...SMYRNA...CHAMBLEE...
CLARKSTON...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS... NORTH DECATUR...BELVEDERE PARK...GRANT PARK-ZOO
ATLANTA...NORTH DRUID HILLS...CANDLER-MCAFEE...VININGS...TURNER
FIELD...DOBBINS AIR RESERVE BASE AND SWEET AUBURN.
LAT...LON 3393 8454 3400 8444 3380 8423 3373 8427
3373 8443
TIME...MOT...LOC 1741Z 317DEG 21KT 3393 8445Special weather statement, Jun 17, 1:55 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT FRI JUN 17 2016
GAZ019-020-030-171830-
BARTOW GA-POLK GA-FLOYD GA-
155 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...POLK AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TAYLORSVILLE TO NEAR CAVE SPRING...AND MOVING
SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CEDARTOWN...ROCKMART...ARAGON...CAVE
SPRING...BRASWELL...TAYLORSVILLE... FISH CREEK...VAN WERT...ANTIOCH
AND SENEY.
LAT...LON 3412 8500 3408 8497 3408 8492 3403 8495
3402 8495 3396 8498 3395 8498 3395 8505
3392 8505 3393 8525 3418 8535
TIME...MOT...LOC 1755Z 324DEG 28KT 3407 8498 3413 8530Special weather statement, Jun 17, 2:04 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUN 17 2016
GAZ034-047-171830-
GWINNETT GA-WALTON GA-
204 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT AND
NORTHWESTERN WALTON COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...A STRONG THUNDERSTORM WAS NEAR DACULA...OR NEAR
LAWRENCEVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...MONROE...SNELLVILLE...LOGANVILLE...DACULA...GRAYSON..
.
WALNUT GROVE...BETWEEN...NICHOLASVILLE...CAMPTON...BOLD SPRINGS...HARBIN...
ROSEBUD...YOUTH AND WINDSOR.
LAT...LON 3395 8381 3393 8380 3391 8376 3390 8376
3390 8375 3383 8367 3373 8382 3379 8398
3381 8405 3396 8406 3402 8389
TIME...MOT...LOC 1804Z 322DEG 23KT 3394 8389Special weather statement, Jun 17, 2:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI JUN 17 2016
GAZ045-046-171830-
DEKALB GA-ROCKDALE GA-
206 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 230 PM EDT...
AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR CANDLER-MCAFEE...OR 8
MILES SOUTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...SNAPFINGER...MILSTEAD...PANOLA MOUNTAIN STATE
PARK...RICHARDSON PARK...ARABIA MOUNTAIN...BELMONT...REDAN AND
MAGNET.
LAT...LON 3377 8418 3368 8392 3366 8393 3357 8401
3354 8406 3357 8411 3356 8412 3357 8413
3363 8418 3364 8418 3365 8421 3370 8425
TIME...MOT...LOC 1806Z 300DEG 26KT 3369 8419The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 17, 12:24 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| Jun 17, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 43 min |
| Jun 17, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 50 min |
| Jun 17, 1:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 48 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jun 17, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Floyd, Paulding, Polk | 44 min |
| Jun 17, 2:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 32 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 34 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 30 min |
| Jun 17, 2:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 18 min |
| Jun 17, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 41 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 38 min |
| Jun 17, 2:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 17, 3:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jun 17, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 42 min |
| Jun 17, 3:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 17, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 42 min |
| Jun 17, 3:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 47 min |
| Jun 17, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 28 min |
| Jun 17, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 38 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 46 min |
| Jun 17, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 29 min |
| Jun 17, 4:05 PM EDT | Special Weather Statement | FFC | Warren | 25 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 17, 4:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 30 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 41 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jun 17, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 48 min |
| Jun 17, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 46 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jun 17, 5:22 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 38 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Jun 17, 5:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 40 min |
| Jun 17, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 33 min |
| Jun 17, 6:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 56 min |
| Jun 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 33 min |
| Jun 17, 7:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 62 min |
| Jun 17, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Dooly | 68 min |
| Jun 17, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 35 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Pulaski, Wilcox | 45 min |
| Jun 17, 7:37 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 26 min |
| Jun 17, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 49 min |
| Jun 17, 7:59 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.